advertisement
Question
Posted by: Jenny | 2011/03/17

HRT

I was on Estrofem 1mg but started getting a discharge I am 56 had a hystorectomy at about 45 still have overies gynae has put me on Premarin 0.625 phamplet so intimidating is Premarin ok
I dont have hot flushes just moody irritible depressed and dry vagina

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes Premarin is ok. You can try Premarin vaginal cream for the dry vagina.The discharge you had with Estrafem might have been normal lubrication.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/03/22

Yes Premarin is ok. You can try Premarin vaginal cream for the dry vagina.The discharge you had with Estrafem might have been normal lubrication.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement